Publicacions Matemàtiques

A formula for the Dubrovnik polynomial of rational knots

Carmen and Caprau and Katherine Urabe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We provide a formula for the Dubrovnik polynomial of a rational knot in terms of the entries of the tuple associated with a braid-form diagram of the knot. Our calculations can be easily carried out using a computer algebra system.

Article information

Source
Publ. Mat., Volume 61, Number 1 (2017), 105-134.

Dates
Received: 14 April 2015
Revised: 25 February 2016
First available in Project Euclid: 22 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.pm/1482375626

Digital Object Identifier
doi:10.5565/PUBLMAT_61117_04

Mathematical Reviews number (MathSciNet)
MR3590116

Zentralblatt MATH identifier
1365.57012

Subjects
Primary: 57M27: Invariants of knots and 3-manifolds 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Keywords
Kauffman two-variable polynomial of knots and links rational knots and links knot invariants

Citation

Caprau, Carmen; and Urabe, Katherine. A formula for the Dubrovnik polynomial of rational knots. Publ. Mat. 61 (2017), no. 1, 105--134. doi:10.5565/PUBLMAT_61117_04. https://projecteuclid.org/euclid.pm/1482375626


Export citation